# SDR ABXA9500403

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fs 320-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE DOOR CUTOUT AT STATION 320 TO 340 BOTTOM CORNER CRACKED.  REPAIRED CRACKED FUSEAGE SKIN AT C1 DOOR IAW ABX REA D853-11002.
